# SDR FDEA201008303195

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 3 Slat
- Component: Slat
- Component part number: 114N4004165A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON NR 3 L/E SLAT UPPER SURFACE T/E WEDGE AT SLAT OSS 503.75 EVALUATED DENT ON NR 3 SLAT T/E WEDGE OSS 503.75 A=1.115 Y=.026 A/Y RATIO 42.8 FOUND TO BE OUT OF LIMITS DUE TO DELAMINATION IAW SRM 57-43-02 FIG 101 NOTE "K". REPAIRED SLAT IAW SRM 57-43-02 BONDED 4" DOUBLER OVER DENT.  CLASSIFIED CATEGORY 'A' MAJOR REPAIR.
